# SDR SWIA20251208117

- Difficulty date: November 17, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N308SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000872
- Aircraft time: 12,142 hours, 8,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH I/B SEAT TRACK CORRODED BETWEEN FRAME 84-85.   (C-CHECK RO 12/06/2025)REMOVED AND REPLACED SEGMENT OF LH I/B SEAT TRACK CORRODED BETWEEN FRAME 84-85. REF ETD2022-170-022163-C, SRM 53-00-10 REPAIR 01P. NO CHANGE IN WEIGHT AND BALANCE. SEE CONTINUE CARD FOR WORK PERFORMED.
